# SDR QXEA9500414

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328PH
- Make and model: Dorner DO328100
- Aircraft serial: 3006
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Loose
- Location: Cabin
- Component: Dorner
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FLOOR PROXIMITY LIGHTING IS INOP FROM ROW 1 TO ROW 3.  THE CONNECTOR WAS FOUND LOOSE.  CONNECTOR WAS RECONNECTED AND LIGHTS OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
